We report the case of an 88-year old woman referred for evaluation of increased INR. Surprisingly supratherapeutic levels of rivaroxaban was detected. Upon scrutiny of the patient's medical history, a drug-drug interaction between amiodarone and rivaroxaban persisting 3 weeks after cessation of amiodaron remains the prime suspect causing the clinical picture. Both INR and rivaroxaban levels returned to normal within 3 days of cessation of rivaroxaban. The case highlights that rivaroxaban, although highly variably, does affect INR. Furthermore, it highlights that the potential for DDIs involving amiodarone may persists for weeks or months after discontinuation. Amiodarone is predicted to increase rivaroxaban exposure, through inhibition of rivaroxaban elimination via CYP3A4 and P-gp. Elderly patients and patients with declining renal function are especially at risk of increased rivaroxaban exposure when a DDI with amiodarone occurs.